# SDR MASA200600899

- Difficulty date: March 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 20,787 hours, 15,433 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469E
- Part serial: 08302759
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 16,539 hours, 12,754 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6320 BFL - NR 1 GEN WOULD NOT COME ON LINE.  MAINTENANCE PERFORMED MEL PROCEDURES.  MX REMOVED AND REPLACED IDG.
